{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,28]],"date-time":"2026-07-28T14:14:58Z","timestamp":1785248098777,"version":"3.55.0"},"reference-count":11,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2022,12,6]]},"DOI":"10.7759\/cureus.32262","type":"journal-article","created":{"date-parts":[[2022,12,6]],"date-time":"2022-12-06T19:15:06Z","timestamp":1670354106000},"source":"Crossref","is-referenced-by-count":3,"title":["Severe Cholestatic Drug-Induced Liver Injury With Cephalosporin Use"],"prefix":"10.7759","author":[{"given":"Kevin","family":"Yang","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tiberiu","family":"Moga","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Naren S","family":"Nallapeta","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Robert","family":"Duve","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Clive J","family":"Miranda","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mayada","family":"Ismail","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Thomas","family":"Mahl","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1002\/hep4.1088","article-title":"Drug-induced cholestasis","volume":"1","author":"Sundaram V","year":"2017","unstructured":"Sundaram V, Bj\u00f6rnsson ES. Drug-induced cholestasis. Hepatol Commun. 2017, 1:726-35. 10.1002\/hep4.1088","journal-title":"Hepatol Commun"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1002\/hep.24229","article-title":"Drug-induced cholestasis","volume":"53","author":"Padda MS","year":"2011","unstructured":"Padda MS, Sanchez M, Akhtar AJ, Boyer JL. Drug-induced cholestasis. Hepatology. 2011, 53:1377-87. 10.1002\/hep.24229","journal-title":"Hepatology"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1053\/j.gastro.2015.03.006","article-title":"Features and outcomes of 899 patients with drug-induced liver injury: the Dilin Prospective Study","volume":"148","author":"Chalasani N","year":"2015","unstructured":"Chalasani N, Bonkovsky HL, Fontana R, et al.. Features and outcomes of 899 patients with drug-induced liver injury: the Dilin Prospective Study. Gastroenterology. 2015, 148:1340-52.e7. 10.1053\/j.gastro.2015.03.006","journal-title":"Gastroenterology"},{"key":"ref4","article-title":"Drug-induced liver injury","volume":"6","author":"David S","year":"2010","unstructured":"David S, Hamilton JP. Drug-induced liver injury. US Gastroenterol Hepatol Rev. 2010, 6:73-80.","journal-title":"US Gastroenterol Hepatol Rev"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.4103\/tcmj.tcmj_151_18","article-title":"A rare case of cefepime-induced cholestatic liver injury","volume":"31","author":"Liao PF","year":"2019","unstructured":"Liao PF, Wu YK, Huang KL, Chen HY. A rare case of cefepime-induced cholestatic liver injury. Ci Ji Yi Xue Za Zhi. 2019, 31:124-8. 10.4103\/tcmj.tcmj_151_18","journal-title":"Ci Ji Yi Xue Za Zhi"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1016\/j.cgh.2014.11.036","article-title":"Identification and characterization of cefazolin-induced liver injury","volume":"13","author":"Alqahtani SA","year":"2015","unstructured":"Alqahtani SA, Kleiner DE, Ghabril M, Gu J, Hoofnagle JH, Rockey DC. Identification and characterization of cefazolin-induced liver injury. Clin Gastroenterol Hepatol. 2015, 13:1328-1336.e2. 10.1016\/j.cgh.2014.11.036","journal-title":"Clin Gastroenterol Hepatol"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.14218\/JCTH.2014.00005","article-title":"An update on treatment of drug-induced liver injury","volume":"2","author":"Giordano C","year":"2014","unstructured":"Giordano C, Rivas J, Zervos X. An update on treatment of drug-induced liver injury. J Clin Transl Hepatol. 2014, 2:74-9. 10.14218\/JCTH.2014.00005","journal-title":"J Clin Transl Hepatol"},{"key":"ref8","article-title":"Drug Induced Hepatotoxicity","author":"Francis P","year":"2022","unstructured":"Francis P, Navarro VJ. Drug Induced Hepatotoxicity. StatPearls Publishing, Treasure Island; 2022."},{"key":"ref9","article-title":"LiverTox: Clinical and Research Information on Drug-Induced Liver Injury [Internet]","year":"2012","unstructured":"LiverTox. Clinical and Research Information on Drug-Induced Liver Injury [Internet]. National Institute of Diabetes and Digestive and Kidney Diseases, Bethesda; 2012."},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1002\/hep4.1503","article-title":"Drug-induced liver injury in GI practice","volume":"4","author":"Sandhu N","year":"2020","unstructured":"Sandhu N, Navarro V. Drug-induced liver injury in GI practice. Hepatol Commun. 2020, 4:631-45. 10.1002\/hep4.1503","journal-title":"Hepatol Commun"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.3748\/wjg.14.6774","article-title":"Practical guidelines for diagnosis and early management of drug-induced liver injury","volume":"14","author":"Tajiri K","year":"2008","unstructured":"Tajiri K, Shimizu Y. Practical guidelines for diagnosis and early management of drug-induced liver injury. World J Gastroenterol. 2008, 14:6774-85. 10.3748\/wjg.14.6774","journal-title":"World J Gastroenterol"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/127181-severe-cholestatic-drug-induced-liver-injury-with-cephalosporin-use","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T19:44:37Z","timestamp":1707507877000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/127181-severe-cholestatic-drug-induced-liver-injury-with-cephalosporin-use"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,12,6]]},"references-count":11,"URL":"https:\/\/doi.org\/10.7759\/cureus.32262","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2022,12,6]]}}}